# SDR CA150823004

- Difficulty date: July 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Lyc TIO540AH1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6361
- Condition: Out Of Adjust
- Location: Engine
- Part time: 293 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE DIFFICULT TO START WHEN HOT AND MAG TIMING OUT OF LIMITS IAW SERVICE LETTER.
